# SDR FDEA201006011757

- Difficulty date: June 1, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 91,835 hours, 28,910 cycles
- Engine: Ge CF66D
- System (JASC): 5245 · Air Conditioning Doors
- Part: Skin
- Part number: ACA38227
- Condition: Cracked
- Location: A/C Bay Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE - NR 2 AIR CONDITION BAY, DOOR FOUND CRACKED AT APPROX STA 515. REPAIRED IAW SRM 52-00-01.  VOL I, REV 96. REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 110.
